# SDR AALA20100813TUL06

- Difficulty date: July 20, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 33,304 hours, 13,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14D BROKEN.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 14D.
